# SDR HNAA2015022300060

- Difficulty date: February 23, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 46,776 hours, 56,624 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Smoke
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGER REPORTED LT BRAKE SMOKING.  INSPECTED BRAKE, NO DEFECTS NOTED. OK FOR SERVICE.
